# SDR GTIA030147

- Difficulty date: February 21, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO ST 256 LBL 44 INCHES (21X56) FLOOR PANEL SOFT/ MUSHEY, DETERIORATED CORR. INSERTS.
